I really need some support, please help me - Part 214

By marathonmel7 · Mar 6, 2015 · ·
  1. Re: I really need some support, please help me (Heroin)

    Day 89…

    I've got this rash that won't heal. It's on my legs and chest. I don't know what it's from but it's been there for a few weeks now. More than a few weeks. It itches and is unpleasant to look at. I tried benadryl and other antihistamines but nothing works. I am going to try and switch my razor and my lotion although I don't think that's it cause I've used the same products for years and I use a dull razor because if I don't then I do get a rash. it came on ever since I've had the shingles and it's quite unpleasant. Any suggestions are welcomed. The doc didn't seem to really know what it is or worry about it too much but I don't like it and it's making me itch. My skin is dry too. I'm trying to moisturize but lotions irritate my skin.

    Tonight my friend is taking me out after work for a drink and then may stay the night. He's really nice. I think he just wants to cheer me up and just sort of cuddle to make me feel better. We aren't seeing each other. But I am talking to new guys to get my mind off of the old one. Nothing serious. Although I did meet a fellow vet with ptsd who's a teacher and is really sweet. We talked for several hours last night and he wants to take me out to dinner this weekend so I will probably go. I can't sit around my house and feel sorry for myself cause one guy decided to dick me over. It sucks but the quickest way to move on is to… well, move on. So, I will try to socialize this weekend and see how I feel.

    I'm having major anxiety today. I had to take some xanax to combat that. I just don't feel good all in all but I Slept really well. I think it's cause i had such a good conversation with the teacher. He too, just got dicked over by a girl in virtually the same way that I did. So we have that in common. We are both looking for something substantial so I am excited to meet him. He's an intellectual like I am. No one can replace the previous guy or what I felt for him and I'm not looking to replace him. I'm just looking to get my butt back out there and experience the fun in life. Nothing good will happen with me sulking in bed.

    My docs are thinking about switching me to oral medication. That would be nice. I am getting tired of the whole IV routine and the nurse can never hit me, I always have to find a vein and hit myself. Ahhh the joys of being a heroin IV user… NOT!

    Anyways, I'm off to get ready for work and then to hang out with my friend tonight. Hopefully, it won't be too much for me. I am a little apprehensive about going out right now. My anxiety is just really high and my heart is broken and I just sort of feel like laying in bed and sleeping. But, that's not good for anyone. I've got to move on and there are still a lot of good guys out there in this world waiting to be discovered and I don't want to be alone. I don't need someone right now but I need to get out. It's important. I've been in bed all week.

    Thank you all once more for the positive messages. They really do help me. They are very touching. I'm trying to do the right things. I still need some money for rent so I am still stressing. I'm hoping my apt complex will let me pay when I get my income tax check. Ugh… it's just never ending.

    Anyways, a mojito sounds good tonight. Talk later --

Comments

  1. cielochick
    Re: I really need some support, please help me (Heroin)

    Hi Mel,

    I've read much (not all) but much of your thread & you're an amazing lady. And I'm praying for you quietly in the background. You have a lot on your plate so I'll try to be brief. Your doc isn't concerned but you sound uncomfortable so that should concern him or her. I do have a medical background. Endocarditis is a great masquerader so it can itself give rashes and the rash may clear as you get better. Still, common things occur commonly & I would be concerned with scabies or bedbugs if you have had any recent travels or contacts, etc. This stuff is showing up everywhere from real dives to 5-star places & no one is immune. Since you are likely immunosuppressed due to the endocarditis & possibly from the shingles especially if they gave you prednisone or another steroid, you may be especially vulnerable. Drugs & health supplements are frequent culprits so I would really see if you started a new supplement around the time the rash appeared. Even new fabric softeners and Bounce dryer sheets have made some of my patient's lives miserable with rashes. I imagine you are on something like a pencillin(perhaps nafcillin) and an aminoglycoside & the penicillin family is notorious for causing rashes. I realize it doesn't fit time-wise but perhaps the pencillin is keeping the rash going if you know what I mean. I think the best thing would be to show the rash to an infectious disease doc or dermatologist if you can and get a real diagnosis. I'm sorry I had the best intentions to be brief. Last thing, sometimes you can't drink on certain antibiotics. Bactrim springs to mind because they use it in oral treatment of endocarditis. I would check it out, unless you've already had a Mojito and all is well. Again, thank you for your service & you truly deserve a magnificent life so go for it ! CC
To make a comment simply sign up and become a member!